Please read the product information before use.
Gaviscon Original Aniseed Relief brings fast, soothing and long lasting relief from the pain and discomfort of heartburn and acid indigestion. It can be used to treat gastric reflux (a condition in which the acid stomach contents flow upwards into the foodpipe) and flatulence caused by fastric reflux. It belongs to a group of medicines called ''reflux suppressants''.
Shake well before use
Adults and children over 12 years: Take 10-20ml (two to four 5ml spoonfuls) after meals and at bedtime.
Children 6 to 12 years: Take 5-10ml (one to two 5ml spoonfuls) after meals and at bedtime.
Children under 6 years: Not recommended.
Hazards & Cautions
Before taking this product: Each 10ml contains 6.2 mmol of sodium. If you have been advised to follow a low sodium (salt) diet ask your doctor before taking this product. Do not take if you know you are allergic to any of the ingredients as very rarely difficulty in breathing and skin rashes have occured. Consult your doctor if you experience these or any other side-effects.
After taking this product: If symptoms persist consult your doctor.If you take too much of this product you may feel bloated. It is unlikely to cause you any harm, but please consult your doctor or pharmacist. Do not use this medicine after the expiry date (EXP: month/year) shown. Keep all medicines safely away from children. Do not store above 30?C. Do not refrigerate or freeze. Check that the cap seal is unbroken before first taking this product.
This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.
Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.
Keep all medicines out of the reach of children.
Each 10ml of oral suspension contains 500mg sodium alginate Ph Eur, 267mg sodium bicarbonate Ph Eur and 160mg calcium carbonate Ph Eur.
Also contains: carbomer, methyl (E218) and propyl (E216), parahydroxybenzoate, sodium saacharin, sodium hydroxide, fennel flavour, erthyrosine and water. This product is sugar free and gluten free. You can take this product if you are pregnant or breastfeeding.